Alert archive / Kentucky / Tornado Warnings in 2025
Tornado Warning 31, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Jul 20, 2025, 7:57 PM EDT for Campbell County, Kenton County, Pendleton County, Kentucky. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2025, 7:57 PM EDT (23:57 UTC)
- Expired
- Jul 20, 2025, 8:30 PM EDT
- In force
- 33 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Campbell County, KY, Kenton County, KY, Pendleton County, KY
The radar
The Cincinnati radar (KILN), 90 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 12.0 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 151 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 599 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
842
WFUS51 KILN 202357
TORILN
KYC037-117-191-210030-
/O.NEW.KILN.TO.W.0031.250720T2357Z-250721T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
757 PM EDT Sun Jul 20 2025
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Southern Kenton County in northern Kentucky...
Southern Campbell County in northern Kentucky...
Central Pendleton County in northern Kentucky...
* Until 830 PM EDT.
* At 757 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Independence, moving southeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Independence, Walton, Claryville, Butler, Mount Auburn, Goforth,
Visalia, Greenwood, Atwood, Grants Lick, Bank Lick, Morning View,
Gardnersville, Knoxville, Kincaid Lake State Park, White Villa,
Catawba, Fiskburg, Gene Snyder Airport, and Piner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3861 8449 3879 8453 3879 8454 3887 8460
3893 8457 3894 8446 3878 8423 3875 8423
TIME...MOT...LOC 2357Z 325DEG 18KT 3889 8453
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Franks1 follow-up statement
707
WWUS51 KILN 210019
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
819 PM EDT Sun Jul 20 2025
KYC037-117-210028-
/O.CAN.KILN.TO.W.0031.000000T0000Z-250721T0030Z/
Kenton KY-Campbell KY-
819 PM EDT Sun Jul 20 2025
...THE TORNADO WARNING FOR SOUTHERN KENTON AND SOUTHERN CAMPBELL
COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3879 8453 3880 8450 3881 8439 3884 8432
3878 8423 3875 8423 3865 8441
TIME...MOT...LOC 0018Z 314DEG 24KT 3879 8440
$$
KYC191-210030-
/O.CON.KILN.TO.W.0031.000000T0000Z-250721T0030Z/
Pendleton KY-
819 PM EDT Sun Jul 20 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR NORTHERN
PENDLETON COUNTY...
At 818 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Butler, moving southeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Butler, Mount Auburn, Kincaid Lake State Park, Catawba, Greenwood,
Gene Snyder Airport, and Gardnersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3879 8453 3880 8450 3881 8439 3884 8432
3878 8423 3875 8423 3865 8441
TIME...MOT...LOC 0018Z 314DEG 24KT 3879 8440
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
FranksWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jul 20, 1:34 PM EDT, 6 hours 23 minutes earlier.
Area forecast discussion, Jul 20, 1:34 PM EDT, 6 hours 23 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
134 PM EDT Sun Jul 20 2025
.SYNOPSIS...
An upper level disturbance moving through the Ohio Valley will bring
occasional showers and thunderstorms to the area tonight into
Monday. A warming trend will develop through mid week as high
pressure builds into the region.
&&
.NEAR TERM /THROUGH TONIGHT/...
A remnant MCS is progressing east into northern portions of our area
early this afternoon. The airmass across much of our area is fairly
grunged out at the moment so generally expect this to remain sub
severe. The question for later this afternoon into early evening will
be how much we will recover in the wake of this first wave of pcpn
as a second mid level short wave is forecast to move across the mid
Ohio Valley through early evening.
Better instabilities currently just to our southwest may be able to
advect up into at least southwest/southern portions of our area
through late afternoon/early evening and several of the hi-res
models are suggesting fairly widespread redevelopment across
southern portions of our area. With PWs near/possibly in excess of 2
inches, torrential rainfall can be expected with the stronger storms
and the potential for flash flooding will exist with any training
storms. Meanwhile, deep layer shear is also forecast to increase in
the 21Z to 00Z time frame and this will support at least a low end
severe threat, mainly along and south of where the
boundary/instability gradient sets up. The main threat will be
damaging winds but it will also be tough to rule out an isolated
tornado near the boundary.
There is some uncertainty in the hi-res models as we head into the
overnight hours with the potential and locations of any additional
redevelopment of showers and thunderstorms. These would likely be
more elevated so the main threat would be locally heavy rainfall,
with the best chance for this again being across our southern areas
in the vicinity of the boundary. Lows tonight will range from the mid
60s in the far north to the lower 70s in the south.
&&
.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
Pcpn chances will continue across mainly our south into Monday as
the boundary sags slowly off to our south through the day. Some
drier/cooler air will try to advect in from the northeast with highs
on Monday mostly in the lower 80s. Lows Monday night will range from
the upper 50s in the northeast to the mid 60s in the southwest.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
A mid/upper level ridge over the mid and lower Mississippi Valley on
Tuesday will expand northeastward into the Ohio Valley
Wednesday through Thursday. With increasing heights, we will see a
warming trend through mid week. Highs on Tuesday will be in the low
to mid 80s, increasing to highs by Thursday mostly in the lower 90s.
While it will be tough to rule out a few diurnally driven
showers/thunderstorms each day, we should remain generally dry
through this period. With dewpoints into the 70s, some afternoon
heat indicies of around 100 degrees will be possible as we get into
mid to late in the week.
Mid level energy moving through the Great Lakes will help flatten
out the ridge heading into the weekend, with a transition back to
more of west to northwest flow patten aloft. This will lead to some
better chances for showers and thunderstorms through the second half
of the long term period Highs will be in the upper 80s to around 90
degrees Friday through Sunday.
&&
.AVIATION /15Z SUNDAY THROUGH FRIDAY/...
The remnant convective complex will push east and mainly affect the
northern TAF sites over the next couple of hours. Fairly widespread
MVFR cigs are lingering across our area early this afternoon but
these should gradually lift up into VFR as we head through late
afternoon into early evening. Meanwhile, showers and thunderstorms
are expected to redevelop/become more widespread as we head through
late afternoon and into this evening as additional mid level energy
moves through the Ohio Valley. MVFR to locally IFR conditions will be
possible with the stronger storms through this evening, especially
at the southern TAF sites. More widespread ares of MVFR to IFR
stratus will then develop later tonight and linger into Monday
morning.
OUTLOOK...Thunderstorms possible Friday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch through Monday morning for OHZ042-051-053>055-060>065-
070>074-077>082-088.
KY...Flood Watch through Monday morning for KYZ089>100.
IN...Flood Watch through Monday morning for INZ050-058-059-066-073>075-
080.
&&
SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...JGL
AVIATION...JGLHazardous weather outlook, Jul 20, 3:39 AM EDT, 16 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 339 AM EDT Sun Jul 20 2025 OHZ026-034-035-043>046-052-056-210745- Hardin-Mercer-Auglaize-Shelby-Logan-Union-Delaware-Champaign-Licking- 339 AM EDT Sun Jul 20 2025 This Hazardous Weather Outlook is for central Ohio and west central Ohio. .DAY ONE...Today and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Heat index values will be around 100 on Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051-053>055-060>065- 070>074-077>082-088-210745- Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Robertson-Mason-Lewis-Darke-Miami-Clark-Madison-Preble-Montgomery- Greene-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking- Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- 339 AM EDT Sun Jul 20 2025 ...FLOOD WATCH IN EFFECT FROM 1 PM EDT THIS AFTERNOON THROUGH MONDAY MORNING... This Hazardous Weather Outlook is for east central Indiana, southeast Indiana, northeast Kentucky, northern Kentucky, central Ohio, south central Ohio, southwest Ohio and west central Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Severe weather will be possible this afternoon into tonight with damaging winds, isolated tornadoes, and flash flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Heat index values will be around 100 on Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon.
In the hours before
Special weather statement, Jul 20, 2:08 PM EDT, 5 hours 49 minutes before
Special Weather Statement
National Weather Service Wilmington OH
208 PM EDT Sun Jul 20 2025
OHZ062-063-071-072-201845-
Warren OH-Fayette OH-Clinton OH-Greene OH-
208 PM EDT Sun Jul 20 2025
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHEASTERN
WARREN...CENTRAL FAYETTE...CLINTON AND SOUTHEASTERN GREENE COUNTIES
THROUGH 245 PM EDT...
At 207 PM EDT, strong thunderstorms were located along a line
extending from Jamestown to near Waynesville, moving southeast at 30
mph.
HAZARD...Wind gusts up to 40 mph and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Low lying and areas with poor drainage
will see some flooding.
Locations impacted include...
Washington Court House, Wilmington, Blanchester, Waynesville, Sabina,
Jamestown, Lynchburg, New Vienna, Jeffersonville, New Jasper,
Staunton, Clarksville, Harveysburg, Spring Valley, Martinsville,
Corwin, Midland, Bowersville, Port William, and Milledgeville.
This includes I-71 in Ohio between mile markers 35 and 69.
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3950 8328 3938 8352 3937 8361 3922 8383
3925 8384 3925 8393 3951 8421 3974 8374
3953 8327
TIME...MOT...LOC 1807Z 309DEG 26KT 3966 8374 3951 8406
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
FranksSpecial weather statement, Jul 20, 2:34 PM EDT, 5 hours 23 minutes before
Special Weather Statement
National Weather Service Wilmington OH
234 PM EDT Sun Jul 20 2025
OHZ063-072-073-080-201900-
Highland OH-Ross OH-Fayette OH-Clinton OH-
234 PM EDT Sun Jul 20 2025
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SOUTHERN FAYETTE...
CENTRAL CLINTON...HIGHLAND AND WESTERN ROSS COUNTIES THROUGH 300 PM
EDT...
At 233 PM EDT, strong thunderstorms were located along a line
extending from near Washington Court House to near Blanchester,
moving southeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Low lying and areas with poor drainage
will see some flooding.
Locations impacted include...
Chillicothe, Washington Court House, Wilmington, Hillsboro,
Greenfield, Blanchester, Sabina, Lynchburg, Leesburg, New Vienna,
Marshall, Bainbridge, Rocky Fork Point, Highland Holiday, North Folk
Village, Russell, Staunton, New Market, Good Hope, and Frankfort.
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3919 8331 3920 8335 3918 8336 3908 8367
3922 8387 3925 8386 3925 8393 3929 8401
3938 8399 3954 8350 3932 8290
TIME...MOT...LOC 1833Z 294DEG 37KT 3949 8350 3934 8395
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
FranksSpecial weather statement, Jul 20, 3:31 PM EDT, 4 hours 26 minutes before
Special Weather Statement
National Weather Service Wilmington OH
331 PM EDT Sun Jul 20 2025
KYZ092-093-OHZ077-078-202000-
Kenton KY-Campbell KY-Hamilton OH-Clermont OH-
331 PM EDT Sun Jul 20 2025
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHERN KENTON...
NORTHERN CAMPBELL...SOUTHERN HAMILTON AND CENTRAL CLERMONT COUNTIES
THROUGH 400 PM EDT...
At 331 PM EDT, strong thunderstorms were located along a line
extending from Mariemont to Delshire, moving east at 30 mph.
HAZARD...Wind gusts up to 45 mph and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Visibility will be poor and hydroplaning
is possible.
Locations impacted include...
Cincinnati, Covington, Norwood, Fort Thomas, Newport, Madeira, Fort
Mitchell, Villa Hills, Highland Heights, Taylor Mill, Bellevue, Fort
Wright, Dayton, Ludlow, Southgate, Crescent Springs, Park Hills,
Forestville, Amelia, and Mariemont.
This includes the following Interstates...
I-71 in Ohio between mile markers 0 and 7.
I-75 in Kentucky between mile markers 187 and 191.
I-75 in Ohio between mile markers 0 and 3.
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3917 8440 3911 8401 3910 8401 3903 8402
3897 8431 3906 8462 3908 8463 3911 8470
TIME...MOT...LOC 1931Z 284DEG 28KT 3914 8441 3911 8460
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
FranksSpecial weather statement, Jul 20, 3:56 PM EDT, 4 hours 1 minute before
Special Weather Statement
National Weather Service Wilmington OH
356 PM EDT Sun Jul 20 2025
KYZ092-093-OHZ077-078-202030-
Kenton KY-Campbell KY-Hamilton OH-Clermont OH-
356 PM EDT Sun Jul 20 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN KENTON...
CAMPBELL...SOUTHEASTERN HAMILTON AND WEST CENTRAL CLERMONT COUNTIES
THROUGH 430 PM EDT...
At 356 PM EDT, a strong thunderstorm was located over Wilder, moving
east at 20 mph.
HAZARD...Wind gusts up to 45 mph and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Visibility will be poor and hydroplaning
is possible.
Locations impacted include...
Cincinnati, Covington, Florence, Independence, Erlanger, Fort Thomas,
Newport, Edgewood, Alexandria, Elsmere, Fort Mitchell, Villa Hills,
Highland Heights, Taylor Mill, Bellevue, Fort Wright, Dayton, Ludlow,
Southgate, and Crescent Springs.
This includes the following Interstates...
I-71 in Ohio between mile markers 0 and 1.
I-75 in Kentucky between mile markers 185 and 191.
I-75 in Ohio near mile marker 0.
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3898 8461 3901 8462 3909 8457 3912 8444
3908 8413 3887 8424 3885 8430
TIME...MOT...LOC 1956Z 292DEG 19KT 3905 8450
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
FranksSpecial weather statement, Jul 20, 4:42 PM EDT, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Wilmington OH
442 PM EDT Sun Jul 20 2025
KYZ100-OHZ081-088-202115-
Lewis KY-Scioto OH-Adams OH-
442 PM EDT Sun Jul 20 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN LEWIS...
SOUTHERN ADAMS AND SOUTHWESTERN SCIOTO COUNTIES THROUGH 515 PM EDT...
At 442 PM EDT, a strong thunderstorm was located near West Union,
moving east at 40 mph.
HAZARD...Wind gusts up to 40 mph and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Visibility will be poor and hydroplaning
is possible.
Locations impacted include...
Portsmouth, West Union, Manchester, Vanceburg, Rome, Blue Creek,
Concord, Sandy Springs, Buena Vista in Scioto County, Saint Paul,
Firebrick, Carrs, State Route 348 at State Route 125, Tannery, Turkey
Creek Lake, Friendship, Bentonville, Garrison, and Rexton.
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3871 8367 3884 8357 3873 8297 3873 8303
3870 8304 3868 8303 3866 8304 3866 8305
3864 8305 3863 8307 3859 8307 3857 8310
3854 8312 3853 8312 3854 8314 3851 8316
TIME...MOT...LOC 2042Z 290DEG 37KT 3875 8347
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
FranksLocal storm report, Jul 20, 7:57 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
757 PM EDT Sun Jul 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM Tstm Wnd Dmg 2 SSW Edgewood 38.98N 84.58W
07/20/2025 Kenton KY Trained Spotter
Reports large branch down at Circlewood
Drive. Possible tornado. Time estimated from
RADAR.
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 1:50 AM EDT | Flood Watch | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more | 27 hr |
| Jul 20, 3:05 PM EDT | Areal Flood Warning | ILN | Mason, Robertson | 6 hr |
| Jul 20, 3:56 PM EDT | Special Weather Statement | ILN | Campbell | 34 min |
| Jul 20, 4:42 PM EDT | Special Weather Statement | ILN | Lewis | 33 min |
| Jul 20, 6:58 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Kenton | 47 min |
| Jul 20, 7:00 PM EDT | Tornado Warning | ILN | Boone, Kenton | 30 min |
| Jul 20, 7:34 PM EDT | Tornado Warning | ILN | Boone, Campbell, Kenton | 26 min |
| Jul 20, 7:49 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Bracken, Campbell, Gallatin, Grant, Kenton and 2 more | 41 min |
Nearby
Tornado Warnings in Kentucky, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.